Jump to content


Do you want up to date information about Scleroderma? Check out our Medical pages at www.sclero.org for all your Scleroderma questions!


Photo

IV Epoprostenol


  • Please log in to reply
4 replies to this topic

#1 jaxs

jaxs

    Silver Member

  • Members
  • PipPipPipPip
  • 112 posts

Posted 28 January 2008 - 10:11 AM

hey there
i finished my 5 day treatment of (iv epoprostenol) and its all gd :rolleyes: I am so happy with the results even tho it only last for 6 weeks,my fingers are not swollen and I feel as I have more movement, I feel like there not my hands haha, I am much warmer, in myself and im not getting many attacks of my Raynaud's, to say the least I feel like a new person , im just going to enjoy it while it lasts , ;) down side are :mellow: im not sleeping well had 20 mins deep sleep then tossed and turned all nite dueing the day im so tired but could be medication
(amlodipine) well hope u guys are all doing well hugs jaxsx
live life for today and not for tomorrow

#2 debonair susie

debonair susie

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPip
  • 1,638 posts
  • Location:(United States)

Posted 28 January 2008 - 12:14 PM

Thatta way, jaxs.... 6 weeks is good!

You GO GIRL!!! Enjoy!!!

Hugs, Susie
Special Hugs,

Susie Kraft
ISN Support Specialist
ISN Chat Host
International Scleroderma Network (ISN)

#3 lizzie

lizzie

    Senior Silver Member

  • Members
  • PipPipPipPipPip
  • 497 posts
  • Location: UK

Posted 28 January 2008 - 12:32 PM

Hi Jaxs. Glad the iloprost was successful. I have Iloprost every few weeks and I know exactly what you mean about them not feeling like your hands - mine feel almost normal after. I also do feel better in myself after treatment, more energy but that could be due to lounging around in hospital doing nothing for a week! I also have more colour- people keep telling me I look well!. The effects seem to last longer than 6 weeks, although after about 8 weeks the raynauds is back to normal. Despite pretty severe raynauds I haven't yet had an ulcer and think that is mainly due to the Iloprost.
Lizzie

#4 Buttons

Buttons

    Senior Silver Member

  • Members
  • PipPipPipPipPipPip
  • 608 posts
  • Location:UK

Posted 28 January 2008 - 10:23 PM

Hi Jax

I am so pleased that the treatment worked for you! How often will they give you the treatment?

I had it last May but unfortunately made little difference to me except while I had the actual treatment.
I had bad side effects from Nifedipine so am now taking Amlodipine. It helps a little but still get some bad attacks but perhaps they don't last for quite as long.
Like you Lizzie I have not had any ulcers but at times I get kind of blisters just under the skin which are very painful.

Jensue

#5 jaxs

jaxs

    Silver Member

  • Topic Starter
  • Members
  • PipPipPipPip
  • 112 posts

Posted 30 January 2008 - 12:09 AM

thanks for your replies , doctor says they will give me the treatment in september when the weather starts to get bad again, but the tablets they have give me is supposed to follow on the treatment :huh: we will c , but im not complaining as I feel better and thats all that matters :rolleyes: I also get little blisters that are under my skin and time I do pick them off they can be painfull andlast forever but eventully go away ,
thanks again jaxsxx
live life for today and not for tomorrow